MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC 1818910 28 +0 FEMORAL HEAD TRIALS, REP; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC 1818910 28 +0 FEMORAL HEAD TRIALS, REP; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 875920
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) hospital (b)(6) 2018.Pinnacle cup impactor thread damaged, unable to put a cup on the handle requires replacement srom 28+0 head damaged.No ae to patient.No delay to procedure.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
28 +0 FEMORAL HEAD TRIALS, REP
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7540713
Report Number1818910-2018-60408
Device Sequence Number16772295
Product Code LXH
UDI-Device Identifier10603295218777
UDI-Public10603295218777
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number875920
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2018
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1